MathSciNet Relay Station
MathSciNet bibliographic data
MR2437716 (2009j:60127) 60H10 (60H05 60J60)
Lejay, Antoine Stochastic differential equations driven by processes generated by divergence form operators. II. Convergence results. ESAIM Probab. Stat. 12 (2008), 387–411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement